# SDR ASAA2021051634835

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 66,735 hours, 33,002 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAP PROBLEM - ON APPROACH TE FLAPS STUCK AT F25 - WOULD NOT RETRACT OR EXTEND LUT OF F25 POSITION NOTE: ON GROUND FLAPS EXTEND AND RETRACT ALL POSITIONS NORMALLY. GROUNDED - YES. EMERGENCY DECLARED FOR LANDING - PERFORMED T/E FLAPS SYS TEST CONFIRMED NO EXISTING FAULTS ON FSEU, PERFORMED T/E LOAD RELIEF SYS BITE TEST B737-700 MM 27-51-00, NO DEFECTS FOUND. PERFORMED T/E FLAP ASYMMETRY SKEW SYS BITE REF MM 27-51-00; NO DEFECTS NOTED. ALL SYS TESTS PASS, OPS TEST T/E FLAP SYS NORMAL.
